Complutense University Library

On the projective normality of Enriques surfaces (with an appendix by Angelo Felice Lopez and Alessandro Verra)

Giraldo Suárez, Luis and Lopez, Angelo Felice and Muñoz, Roberto (2002) On the projective normality of Enriques surfaces (with an appendix by Angelo Felice Lopez and Alessandro Verra). Mathematische Annalen, 324 (1). pp. 135-158. ISSN 0025-5831

[img] PDF
Restricted to Repository staff only until 2020.

211kB

Official URL: http://www.springerlink.com/content/0ag15dpvud5cavma/fulltext.pdf

View download statistics for this eprint

==>>> Export to other formats


Item Type:Article
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:16453
References:

Cossec, F., Dolgachev, I.: Enriques surfaces I. Progress in Mathematics 76, Birkhauser Boston, MA, 1989

Cossec, F.R.: On the Picardgroup of Enriques surfaces. Math. Ann. 271 (1985), 577–600

Franciosi, M.: Adjoint divisors on algebraic curves. Preprint Dipartimento di Matematica, Univ. di Pisa 1999/21

Green, M.: Koszul cohomology andthe geometry of projective varieties. J. Differential Geom. 19 (1984), 125–171

Lazarsfeld, R.:Asampling of vector bundle techniques in the study of linear series. Lectures on Riemann surfaces (Trieste, 1987),WorldSci. Publishing, Teaneck, NJ, 1989, 500–559

Deposited On:20 Sep 2012 09:10
Last Modified:07 Feb 2014 09:29

Repository Staff Only: item control page